# SDR 97ZZZX3824

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92SS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600388
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 028700
- Condition: Failed
- Location: Lt Mlg
- Part time: 258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TIRE SERVICING PRIOR TO FLIGHT, NOTICED LEFT MAIN TIRE TREAD WAS COMING OFF TIRE CASING.  TIRE HAD TO BE CHANGED BEFORE FLIGHT.  TIRE WAS AVIATOR 12-PLY AND TIRE PRESSURE AND TIRE TREAD LOOKED NORMAL.  TIRE PRESSURE WAS BEING CHECKED AS PART OF NORMAL PRE-FLIGHT BY AN A & P MECHANIC.  LANDINGS, 263.
